# SDR SWAA2018080724028

- Difficulty date: July 27, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 39,567 hours, 18,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Blown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT DOOR LIGHT INOP AT ROW 11.  R&R FUSE PER AMM.
